Asuman G. Aksoy, Ph.D.

Crown Professor of Mathematics and George R. Roberts Fellow


Mathematical Sciences

Areas of Expertise

Functional Analysis
Metric Geometry
Operator Theory


B.Sc., University of Ankara (Turkey); M.S., The Middle East Technical University; Ph.D., University of Michigan

Awards and Affiliations

Mathematical Association of America, Tensor Summa Grant, 2013.

Fletcher Jones Grant for Summer Research, 2009-2011.

The Mathematical Association of America-Award for Distinguished College or University Teaching of Mathematics, 2006.

Huntoon Senior Teaching Award, 2006.

Roy P. Crocker Award for Merit, 2009, 2000.

Research and Publications

A. G. Aksoy, G. Lewicki, “Limit theorems for numerical index” Journal of Mathematical Analysis and Applications, vol. 398, issue 1, p. 296-302, 2013

A. Aksoy, G. Lewicki, “Minimal Projections with respect to various norms” Studia Mathematica, 210, (1), 2012

A. G. Aksoy, T. Oikhberg, “Some results in metric trees” Banach Center Publications, vol. 91 p. 9-34, 2011

A. Aksoy, M. A. Khamsi, “A selection theorem in metric trees” Proc. of Amer .Math. Soc. 134, no. 4, p. 2957-2966, 2006

A. Aksoy, L. Maligranda, “Real interpolation and measures of weak-noncompactness,” Mathematische Nachrichten, vol. 175, p. 5-12, 1995

A. Aksoy, “Q-compact Sets and Q-compact Maps,” Mathematica Japonica, vol.36, no. 1, p. 1-7, 1991

A. G. Aksoy and M. A. Khamsi, Nonstandard Methods in Fixed Point Theory, Springer-Verlag, Universitext Series, 1990

Thursday, 3-5 p.m.
Tuesday, 3-5 p.m.